# SDR IPXA10558372

- Difficulty date: January 25, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  NR 6 SLAT HAS "OUT OF LIMITS" DENTS LOCATED ON UPPER T/E WEDGE AT 8.5" FROM INBD 7.5" FROM T/E.  NR 6 SLAT T/E WEDGE WAS REPAIRED IAW SRM 53-43-02-2R-1.
